U.S. doctors online nowAsk doctors free
A 40-year-old female asked:

erectile dysfunction occured after 9 days intake of 20 mg famotidine. discontinued from 3 days. can this problem resolve after this? when?

1 doctor answer1 doctor weighed in
Dr. John Tillett
Urology 22 years experience
Unrelated: While some medications can cause ed, it is highly improbable that any medication taken 8 days earlier would still be in your system at a level high enough to cause any effect, let alone ed. If you are worried about your erectile health, i suggest you consult an urologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old female asked:

Erectile dysfunction occured after 9 days intake of 20 mg famotidine. Discontinued from 3 days. Can this problem resolve after discont.This? When?

1 doctor answer2 doctors weighed in
Dr. Robert Bennett
Urology 30 years experience
E.d.: Yes it will but likely had more to do with why you needed it than the drug itself.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 11, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.